# SDR SWIA200210885

- Difficulty date: May 17, 2002
- Submitted: June 6, 2002
- Operation: Air carrier
- Aircraft: N581SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120349
- Aircraft time: 7,737 hours, 10,894 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Proximity Sensor
- Condition: Failed
- Location: Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, WITH TRIM SET AT 37 PERCENT, RECEIVED A TRIM AURAL WARNING.  PERFORMED A STATIC RUNUP WITH TRIM SET AT 30 PERCENT AND ALSO GOT A TRIM AURAL WARNING.  REPLACED BOTH ELEVATOR TRIM PROXIMITY SENSORS WITH SERVICEABLE UNITS IAW EMB 120 MM 27-32-05.  OPS CHECKS GOOD AT THIS TIME.
